# SDR USAA2009022090397

- Difficulty date: February 6, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 42,086 hours, 16,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347210420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CORROSION ON SPLICE COUPLING AT FR64, Y765.  REPLACED SPLICE COUPLING AT FR64, Y765 IAW A320 SRM 51-72-11.
